Have you undergone a spinal injection recently for back or neck pain?
All the contaminated steroid medication connected to the fungal meningitis outbreak has been recalled, and government officials are aware of infections associated with only the three lots that have been recalled.
Facilities that received the recalled lots are contacting patients that received injections with that drug to see if they feel ill, according to the Centers for Disease Control and Prevention.
But any patients who received epidural injections since May 21 who begin developing symptoms associated with the fungal meningitis outbreak should contact their doctors immediately, the CDC advises.
Patients who have already become infected developed symptoms within one to four weeks after becoming injected.
Symptoms that can develop include the following: fever, headache or worsening headache, stiff neck, sensitivity to light, new weakness or numbness in any part of the body, slurred speech and increased pain, redness or swelling at the injection site.